Certain problems in the analytic theory of equations of the first kind
Differencialʹnye uravneniâ, Tome 2 (1966) no. 2, pp. 226-240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_2_a6,
author = {Yu. T. Antokhin},
title = {Certain problems in the analytic theory of equations of the first kind},
journal = {Differencialʹnye uravneni\^a},
pages = {226--240},
year = {1966},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_2_a6/}
}
Yu. T. Antokhin. Certain problems in the analytic theory of equations of the first kind. Differencialʹnye uravneniâ, Tome 2 (1966) no. 2, pp. 226-240. http://geodesic.mathdoc.fr/item/DE_1966_2_2_a6/